Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 835605, 8 pages
http://dx.doi.org/10.1155/2008/835605
Research Article

Prime Ideals and Strongly Prime Ideals of Skew Laurent Polynomial Rings

School of Mathematical Sciences, Shahrood University of Technology, P.O. Box 316-3619995161, Shahrood, Iran

Received 26 February 2008; Accepted 28 April 2008

Academic Editor: Howard Bell

Copyright © 2008 E. Hashemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We first study connections between -compatible ideals of and related ideals of the skew Laurent polynomials ring , where is an automorphism of . Also we investigate the relationship of and of with the prime radical and the upper nil radical of the skew Laurent polynomial rings. Then by using Jordan's ring, we extend above results to the case where is not surjective.